# SDR JJBA20241014008

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 42,576 hours, 28,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MAIN CABIN DOOR EMERGENCY LIGHT HOUSING. OPS CHECK SAT.
